# SDR UPS08652869

- Difficulty date: July 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 34,331 hours, 11,193 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T2300272
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E NOSE BEAM LOWER SUPPORT WEB FOUND CRACKED AT ILS 676 (CRACK LENGTH 1.25")   RT WING L/E NOSE BEAM SUPPORT WEB REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02 JUST BETWEEN OSS 648 AND OSS 694.
